# SDR GTIA2016031801489

- Difficulty date: March 18, 2016
- Submitted: March 22, 2016
- Operation: Air carrier
- Aircraft: N533NK
- Make and model: Airbus A319-132
- Aircraft serial: 3393
- Aircraft time: 31,954 hours, 15,045 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Unwanted Deploy
- Location: Row 7 Def
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ROW 7 DEF, O2 MASKS DEPLOYED. RESTOWED MASKS ROW 7 DEF IAW AMM 35-21-43 AND PERFORMED MANUAL MASK RELEASE TEST IAW AMM 35-23--00-710-001-A, TEST GOOD.
